JOURNAL BROWSE
Search
Advanced SearchSearch Tips
q-SOBOLEV ORTHOGONALITY OF THE q-LAGUERRE POLYNOMIALS {Ln(-N)(·q)}n
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
q-SOBOLEV ORTHOGONALITY OF THE q-LAGUERRE POLYNOMIALS {Ln(-N)(·q)}n
Moreno, Samuel G.; Garcia-Caballe, Esther M.;
  PDF(new window)
 Abstract
The family of q-Laguerre polynomials $\{L_n^{(\alpha)}({\cdot};q)\}_{n
 Keywords
non-standard orthogonality;q-Laguerre polynomials;basic hypergeometric series;
 Language
English
 Cited by
1.
Weighted enumerations of boxed plane partitions and the inhomogeneous five-vertex model, Journal of Mathematical Sciences, 2013, 192, 1, 70  crossref(new windwow)
 References
1.
M. Alvarez de Morales, T. E. Perez, M. A. Pinar, and A. Ronveaux, Non-standard orthogonality for Meixner polynomials, Electron. Trans. Numer. Anal. 9 (1999), 1-25.

2.
M. V. DeFazio, D. P. Gupta, and M. E. Muldoon, Limit relations for the complex zeros of Laguerre and q-Laguerre polynomials, J. Math. Anal. Appl. 334 (2007), no. 2, 977-982. crossref(new window)

3.
G. Gasper and M. Rahman, Basic Hypergeometric Series, Second edition.Encyclopedia of Mathematics and its Applications, 96. Cambridge University Press, Cambridge, 2004.

4.
W. Hahn, Uber orthogonalpolynome die q-differenzgleichingen genugen, Math. Nachr. 2 (1949), 4-34. crossref(new window)

5.
M. E. H. Ismail and M. Rahman, The q-Laguerre polynomials and related moment problems, J. Math. Anal. Appl. 218 (1998), no. 1, 155-174. crossref(new window)

6.
K. H. Kwon and L. L. Littlejohn, The orthogonality of the Laguerre polynomials ${L-n^{-k}({\mathit{x}})}$ for positive integers k, Ann. Numer. Math. 2 (1995), no. 1-4, 289-303.

7.
J. Koekoek and R. Koekoek, A note on the q-derivative operator, J. Math. Anal. Appl. 176 (1993), no. 2, 627-634. crossref(new window)

8.
R. Koekoek, Generalizations of a q-analogue of Laguerre polynomials, J. Approx. Theory 69 (1992), no. 1, 55-83. crossref(new window)

9.
R. Koekoek and R. F. Swarttouw, The Askey-scheme of hypergeometric orthogonal polynomials and its q-analogue, Technical Report 98-17, Delft University of Technology, 1998.

10.
D. S. Moak, The q-analogue of the Laguerre polynomials, J. Math. Anal. Appl. 81 (1981), no. 1, 20-47. crossref(new window)

11.
S. G. Moreno and E. M. Garcia-Caballero, Linear interpolation and Sobolev orthogonality, J. Approx. Theory 161 (2009), no. 1, 35-48. crossref(new window)

12.
S. G. Moreno and E. M. Garcia-Caballero, Non-standard orthogonality for the little q-Laguerre polynomials, Appl. Math. Lett. 22 (2009), no. 11, 1745-1749. crossref(new window)

13.
S. G. Moreno and E. M. Garcia-Caballero, Orthogonality of the Meixner-Pollaczek polynomials beyond Favard's theorem, submitted for publication.

14.
S. G. Moreno and E. M. Garcia-Caballero, Non-classical orthogonality relations for big and little q-Jacobi polynomials, J. Approx. Theory 162 (2010), no. 2, 303-322. crossref(new window)

15.
S. G. Moreno and E. M. Garcia-Caballero, Non-classical orthogonality relations for continuous q-Jacobi polynomials, Taiwan. J. Math, to appear.

16.
T. E. Perez and M. A. Pinar, On Sobolev orthogonality for the generalized Laguerre polynomials, J. Approx. Theory 86 (1996), no. 3, 278-285. crossref(new window)

17.
G. Szego, Orthogonal Polynomials, Amer. Math. Soc. Colloq. Publ. 23, Amer. Math. Soc., Providence, RI, 1975.